# SDR MWEA011348

- Difficulty date: September 27, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 72,670 hours, 62,052 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 99124534
- Condition: Missing
- Location: Station 370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX EMPTY FASTNER HOLES, FORWARD CARGO DOOR JAMB BAY, STATION 370 TO 362, LONGERON 29 RIGHT TO 28 RIGHT.  --  FABRICATED AND INSTALLED REPAIR DOUBLERS AND FILLER.
